# SDR BAQA094413

- Difficulty date: May 5, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N135ME
- Make and model: Urocop EC135P1
- Aircraft serial: 0009
- Aircraft time: 4,292 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 060001301
- Part serial: 5005
- Condition: Sticking
- Location: Cockpit
- Part time: 304 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GYRO LIGHT, EHSI HEADING STICKING. REPLACED WITH SERVICABLE UNIT.  05/06/2004
